| || |
Withdrawals and suboxone?
Withdrawals and suboxone?
So I've been reading everyone's posts, especially all of Robert325's...I was expecting to start suboxone today, but I'll begin with my story. I started taking pain pills for a legitimate injury(like many others) and became addicted when going through a hardcore break-up in January 2010. I started with Percocet (5/325) twice a day, stayed there for about a year...then when those stopped working I started buying more from a source, then started taking morphine pills (100 mg) a day, that lasted maybe a month. I wanted to stop so I made an appointment with a sub. doctor, got on suboxone, stayed on for about a month and a half, tapered off, couldn't take the depression and tiredness, so I started taking pills again, and January was my worst point I was up to 160 mg a day of oxycodone immediate release...I was 21 at the time, turned 22 in February, I only weigh about 130 pounds, and required around 40 mg, just to wake up! I can't believe I could function, it's insane to think about. Anyways, lately I was taking around 80-120 mg. a day...I want to get off, I need to move on with my life! I'm done being a slave to these pills. I have subs left from last time I was on them, I was wondering if anyone could help me come up with a short term taper plan, I am moving back home on the 20th, and I want to be opiate free, I don't have 7 weeks to do a longer plan, and I just want something to aid in the withdrawals, until the oxycodone gets out of my system. Which leads me to my next subject (sorry for the long post.) I have not experienced full-blown withdrawals yet. My last dose was a 20 mg immediate release oxycodone, and that was at 12 am. last night. I haven't gone through full-blown withdrawals yet, which is really confusing me. I'm not very uncomfortable, I am pretty weak, irritable, no appetite, but I'm not nauseous, no diarrhea, barely any yawns, no watery eyes, or runny nose. I get dizzy and light headed when I walk or get up, and I had a bit of a runny nose and the yawns earlier in the day, as I sit here to write this, I have no major withdrawal symptoms. I remember back in August when I was waiting for my suboxone appointment, I was SO sick, I had stomach cramps, the yawns, the shakes, right when I woke up, but today I feel ok for the most part. When should I start feeling withdrawals? I mean it's been almost 24 hours...Any help or advice would be helpful and greatly appreciated!!!!
So I figured I would update everyone that has read my post. I am on day 2 without oxycodone...I had a lot of trouble sleeping and I woke up several times throughout the night, went to bed at 1:30 and woke up at like 2:30 p.m. falling back asleep wasn't too bad. I ate a banana before bed, took a magnesium vitamin, used 4 of the hyland's restless leg vitamins, two benadryl and one flexiril. Seems like a lot but three of those were natural things. Still didn't sleep through the night but I guess that's anticipated, right? I think I'm going to tough it out without using the suboxone since I've already gone 42 hours without the oxycodone, I hope I can sweat it out until this devil pill is out of my system. Can someone PLEASE reply and tell me how long these withdrawals will last like the tiredness, the sleep problems, the achiness, and how long does it take for the oxycodone to get out of my system? Since it's the immediate release, not the time release, and doesn't have a half-life that means it will get out quicker right? HELP PLEASE!!!!!!
Originally Posted by AH123
You're doing the wise thing as a two week suboxone run usually leads to relapse. You'll start feeling a little better about day 5 or day 6, then you'll feel noticeably better each day thereafter. Sleep will be the last thing to return to normal, but you're getting clean the fastest way possible. Just be sure to have a support system in place as after you get clean there will still be temptations, count on it. I really suggest you get yourself to some NA meetings, church, Celebrate Recovery, all the above or whatever works. You're going to face the same old world after you get clean, which is just a matter of not using until the detox is over. Staying clean is what takes the real work! Keep posting and let us know how you're doing. God bless.
I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.